# SDR DALA2016062104887

- Difficulty date: June 19, 2016
- Submitted: June 23, 2016
- Operation: Air carrier
- Aircraft: N958DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53528
- Aircraft time: 50,796 hours, 27,111 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Condition: Malfunctioned
- Location: Anti-Skid Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT INBD ANTISKID FAULT ON LANDING.  CREW INFORMED BY TOWER THAT RT INBD TIRE WAS FLAT.  MAINTENANCE R & R RT INBD TRANSDUCERS AND NR 3 AND NR 4 TIRES.  FORWARD ANTISKID SHUTOFF VALVE TO MCO/PLAC IAW MEL 32-45-01B.  20JUN RECONNECTED ANTISKID RETURN SHUTOFF VALVE.  RETURN TO SERVICE CHECK OK.  MCO/PLAC REMOVED.
